# SDR BKEA.F50EX.332

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N280BD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 332
- Aircraft time: 5,369 hours, 3,644 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: A245202
- Part serial: FM00407
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE SELECTED UP, MAIN GEAR DOORS OPENED BUT GEAR DID NOT RETRACT.  RETURNED TO AIRPORT AND MAINTENANCE CHANGED THE GEAR SOLENOID DIRECTIONAL VALVE AND ACTUATOR PROXIMITY  SWITCH.  MAINTENANCE OPERATED LANDING GEAR WITH NO ISSUES AND AIRCRAFT WAS RETURNED TO SERVICE.
